EMIS ELibM Electronic Journals Journal of Lie Theory
Vol. 15, No. 1, pp. 63–77 (2005)

Previous Article

Next Article

Contents of this Issue

Other Issues

ELibM Journals

ELibM Home


Pick a mirror


Homogeneity rank of real representations of compact Lie groups

Claudio Gorodski and Fabio Podestà

Claudio Gorodski
Instituto de Matemática e Estatística
Universidade de São Paulo
Rua do Matão, 1010
São Paulo, SP 05508-090
Fabio Podestà
Dipartimento di Matematica e Appl. per l'Architettura
Piazza Ghiberti 27
50100 Florence

Abstract: The main result of this paper is the classification of the real irreducible representations of compact Lie groups with vanishing homogeneity rank.

Full text of the article: (for faster download, first choose a mirror)

Electronic fulltext finalized on: 26 Aug 2004. This page was last modified: 4 Jun 2010.

© 2004 Heldermann Verlag
© 2004–2010 FIZ Karlsruhe / Zentralblatt MATH for the EMIS Electronic Edition